# SDR ASAA2023070943938

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 41,444 hours, 11,891 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING DURING TAX-IN FMC FAILED. FMC ON MENU PAGE AND VTK FLAG INTERMITTENT FLASHING. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 801, L FMC LOGGED PGM FAULT. ACCOMPLISHED FIM 34-61 TASK 807, L FMC OPS NML.
